# SDR DALA2019060603428

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31912
- Aircraft time: 18,687 hours, 6,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Angle
- Condition: Damaged
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE GIRT BAR HAD 1 CLIP FWD SIDE DAMAGED.   REMOVED AND REPLACED DOOR 1R SPRING CLIP PER WORKCARD 2560-4427 A/C OK FOR SVC. (5947817).
